Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

On logynon ed. Want to take a break. What should be done?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6593 Questions
Hello, I have recently started taking logynon ed. I have nearly come to the end of the 3rd week and want to have a break as I am going on holiday. From my understanding, I have to skip the placebo pills and then start the first day of my next packet straight away - is this correct? Also,
when I come to the 3rd week of the 2nd packet how many days of the placebo pills should I take as my 'break' - is it 4 or the whole 7? Thank you
Posted Thu, 6 Jun 2013 in General Health
Answered by Dr. Pavan Kumar Gupta 5 hours later
Thanks for the query.
What you are saying is absolutely correct.
To post pone your periods,you have to immediately start your next pack of pills after completing 3 weeks of the pill .you have to totally miss your placebo pills.
Now when you come to the 3rd week of second packet,you can take all the 7 pills.
Sometimes doctor advises you take it for just 4 days.It simply helps in reducing withdrawl symptoms and unscheduled bleeding.
I hope it helps however you may revert to me for any further query.
Best of luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor